# SDR CA110718008

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft time: 23,741 hours
- Engine: Cfmint CFM565B4
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 3266352
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THE ENGINE 1 WAS LEAKING.  FUEL LEAK HAS BEEN REPORTED BY GROUNDCREW.  FLIGHT RETURNED TO GATE.  ERS ATTENDED ACFT.  ENG 1 HPTACC VALVE REMOVED AND REPLACED IAW AMM 75-21-10 PB401.
